Selected Publications

Recent Papers
  • On the topology of fibrations with section and free loop spaces, Proc. LMS (3)83(2001), no. 2, 419-442, with Sadok Kallel (pdf 216K)

  • Genus zero actions on Riemann surfaces, Kyushu J. Math. 54 (2000), 1-24, with Sadok Kallel (pdf 268K )

  • The Eichler trace of Zp actions on Riemann surfaces, Canad. J. of math. 50 (1998), no. 3, 620-637, with Qingjie Yang (pdf 291K )

  • Conjugacy classes of p-torsion in SP(p-1,Z), J. of Algebra 195 (1997), 580-603, with Qingjie Yang (pdf 236K)

  • On groups generated by three involutions, two of which commute, The Hilton Symposium, CRM Proc.Lecture Notes 6 (1994), 169-185, with Michael Cherkassoff (pdf 210K)

  • On regular coverings of 3-manifolds by homology 3-spheres, Pacific J. of Math. 152 (1992), 151-164, with Erhard Luft.

  • A torus reduction theorem for regular coverings of 3-manifolds by homology 3-spheres, Proc. of the Camb. Phil. Soc. 109 (1991), 117-124, with Erhard Luft.

  • Degree one maps into lens spaces and free cyclic actions on homology 3-spheres, Topology and its Applications 37 (1990), 131-136, with Erhard Luft.

  • Preprints
  • On brace products and the structure of fibrations with section, with Sadok Kallel (pdf 217K ) (ps 270K)

  • Equations for genus zero actions on Riemann surfaces, with Sadok Kallel and Yinan Song (pdf 222K ) (ps 271K)

  • On automorphisms of Belyi surfaces with abelian Galois group, with Sadok Kallel (pdf 163K ) (ps 204K)